# SDR AALA991717

- Difficulty date: November 15, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Seat 23
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT SEAT 23HJ INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY EXIT SEAT LIGHT AT SEAT 23HJ.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
